MAUDE Adverse Event Report: Maquet Critical Care AB Base unit, Servo-air; Ventilator, Continuous, Facility Use

Maquet Critical Care AB Base unit, Servo-air; Ventilator, Continuous, Facility Use
Model Number 6882000
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ventilator generated technical error indicating turbine module communication error.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
Event site name: (b)(6).

Brand Name
Base unit, Servo-air
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer (Section G)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key50895353
Report Number8010042-2026-0001322
Device Sequence Number10706133
Product Code CBK
UDI-Device Identifier07325710003114
UDI-Public(01)07325710003114(11)200909
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K192604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6882000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown